# SDR 7AHR201405212682

- Difficulty date: May 21, 2014
- Submitted: May 21, 2014
- Operation: General aviation
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 61,369 hours, 34,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1079
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1079, LONGERON 28L IS CORRODED.  REMOVED CORRODED SECTION OF CARGO TRACK AND INSTALLED A REPAIR IAW 51-30-5, 53-05, FIG 4 & 51-60-0.
